Thread: Steroids and Ibuprofin/Advil??
02-05-2003, 01:26 PM #1New Member
- Join Date
- Aug 2002
Steroids and Ibuprofin/Advil??
Is it ok to be taking ibuprofin or Advil while on a Tren cycle. The reason I ask is because of the pain associated with it. I need/should be taking one ml per day however I can only take one ml EOD because of the pain.
P.S. How is a guy supposed to inject each glute each day when it takes 3-4 days for each to heal properly from the last one?
I know there are other sites to inject but the glutes are best for me cause i cant train my arms or legs when they are in pain. I am doing the proper inject technique and using a 23 gauge needle however the juice is just too thick to disperse properly.
02-05-2003, 01:36 PM #2
advil and tylenol in higher doses and when consumed ofetn tax the kidneys and liver .and tren is kinda hrd on the kindneys so make sure ur dinkin a shit load of water .its a first that i hear that tren beeing to thick ,i use a 25 g oin with no probs what sover .try heating it up that should help a lot .u should really be alternating places thats whay u might be in pain it never ghas a chnce to heal ,u can get scartissue ,and chances of abscess.
02-05-2003, 02:18 PM #3
From personal experiences may i suggest injections in the delts. For me it was pain free and the only soreness was a little burning sensation when the arm is raised laterally, but that only lasted 12 hrs max. It never stopped me from training my delts, let alone tri's or bi's. Also if the pain you speak of is in the kidneys, cranberry extract and 2 gals of h20 solved it for me. Call me crazy but a heating pad on the lower back somehow helped too. Good luck and keep us posted on how you be feelin yo (gangsta cali talk).
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)